Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Spherical curves and their analogues in affine differential geometry


Authors: Erwin Kreyszig and Alois Pendl
Journal: Proc. Amer. Math. Soc. 48 (1975), 423-428
MSC: Primary 53A05
MathSciNet review: 0365369
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions for curves, in Euclidean space to be spherical are derived in a fashion which can be generalized to affine differential geometry and analogues of those curves. This also includes a discussion of some geometrical aspects in recent papers by S. Breuer, D. Gottlieb, and Y.-C. Wong.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A05

Retrieve articles in all journals with MSC: 53A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0365369-0
Article copyright: © Copyright 1975 American Mathematical Society